Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hi Guys

Thanks for reading. So I'll start and try to be brief. 25 - about 4 months ago i got 3 cysts. I had n idea what they were. I freaked out I have had mild acne before this was wholey different.

After starting Doxcycyline 100mg once a day, and using Klaron twice a day i had slightly over 2 months of n cysts, no fear, and i stopped thinking about it for the first time since it started.

My derm wanted me to go on Differin as well, to help with the 5 marks left behind from the cysts.

Problem is - everytime i start to use it as directed which is every other night on my white white crazy white skin, something happens. And I dont mean what i think is the reg IB but i am starting to doubt its for me. As i said before for abut 2-3 months i went back to no cysts and just white heads and these weird little bumps with nothing but some clear fluid in them. But once i went to differin problems started. My derm keeps saying to keep with it but i am not sure if she is hearing me.

I wuld like to list the experience and ask opinions

no cysts since doxcy then Wham huge syst on my cheek which is the only place i ever get them...

the cyst started to heal, derm told me in one week start the differin again, and the cyst came back after just one use. came back as in the same one.

once that one healed, i started using it again.. i noticed a small literally dry and exposed white head coming out of a small, hard to see, but definitive dent in my skin. small but it looks like a tiny old chicken pox scar of something.. so i squeezed gently, it came right out and i thugh Hazzaa!! but once it was out, the area filled will inflammation. I was terrified of another cyst, so i iced, took aspirin and dabbed with a bit of witch hazel. the next day it was swollen and i was sure it wuld be a cyst. so i got home and squeezed, there was the clear fluid. no head. it took about 8 days to go down to a flat dark pink spot. healed

went back in the differin, and after one application, within the flat dark pink healing skin was, a hard exposed head again. tiny but deep...

i think te differin is nothing but trouble for my cheeks. my chin and forehead are great on it..but my cheeks, the skin seems thin, easily damaged, and constantly popping up what i consider to be not the run of the mill zits. .

should i stop the differin? or should i keep with it and just loathe mirrors till it wears off...

my cheeks used to be the one spot i didnt get acne!! i want my cheeks back. I want to stop piling on makeup..

any opinion would be helpful

i am still on doxy btw. and i cant help but think the differin is just nt gd fr the skin on my cheeks, its deeper feeling than the skin on my chin and forehead which are doing great on it. and the quality of the skin as i said, is thin and easily damaged.

Share this post


Link to post
Share on other sites
Hi Guys

Thanks for reading. So I'll start and try to be brief. 25 - about 4 months ago i got 3 cysts. I had n idea what they were. I freaked out I have had mild acne before this was wholey different.

After starting Doxcycyline 100mg once a day, and using Klaron twice a day i had slightly over 2 months of n cysts, no fear, and i stopped thinking about it for the first time since it started.

My derm wanted me to go on Differin as well, to help with the 5 marks left behind from the cysts.

Problem is - everytime i start to use it as directed which is every other night on my white white crazy white skin, something happens. And I dont mean what i think is the reg IB but i am starting to doubt its for me. As i said before for abut 2-3 months i went back to no cysts and just white heads and these weird little bumps with nothing but some clear fluid in them. But once i went to differin problems started. My derm keeps saying to keep with it but i am not sure if she is hearing me.

I wuld like to list the experience and ask opinions

no cysts since doxcy then Wham huge syst on my cheek which is the only place i ever get them...

the cyst started to heal, derm told me in one week start the differin again, and the cyst came back after just one use. came back as in the same one.

once that one healed, i started using it again.. i noticed a small literally dry and exposed white head coming out of a small, hard to see, but definitive dent in my skin. small but it looks like a tiny old chicken pox scar of something.. so i squeezed gently, it came right out and i thugh Hazzaa!! but once it was out, the area filled will inflammation. I was terrified of another cyst, so i iced, took aspirin and dabbed with a bit of witch hazel. the next day it was swollen and i was sure it wuld be a cyst. so i got home and squeezed, there was the clear fluid. no head. it took about 8 days to go down to a flat dark pink spot. healed

went back in the differin, and after one application, within the flat dark pink healing skin was, a hard exposed head again. tiny but deep...

i think te differin is nothing but trouble for my cheeks. my chin and forehead are great on it..but my cheeks, the skin seems thin, easily damaged, and constantly popping up what i consider to be not the run of the mill zits. .

should i stop the differin? or should i keep with it and just loathe mirrors till it wears off...

my cheeks used to be the one spot i didnt get acne!! i want my cheeks back. I want to stop piling on makeup..

any opinion would be helpful

i am still on doxy btw. and i cant help but think the differin is just nt gd fr the skin on my cheeks, its deeper feeling than the skin on my chin and forehead which are doing great on it. and the quality of the skin as i said, is thin and easily damaged.

I used differin last year, and it didn't help me one bit. All it did was make my acne worse, but not better. And I waited a full 3 months, and it still didn't get better. Sorry I cant be of much help, but I also doubted differin, and wouldn't use it again.

Share this post


Link to post
Share on other sites

hey thanks a lot for replying i appreciate the advise. may i ask though what you did do to stop break outs? i feel like without the differin, my skin just keeps right on top of my face, forming clogs, and whie heads and other nastiness.

i am sorry it didn't work for you after a year.

this is not related but seriously, a chuck norris emoticon?

its the barren all over...

:chuck:

Share this post


Link to post
Share on other sites
hey thanks a lot for replying i appreciate the advise. may i ask though what you did do to stop break outs? i feel like without the differin, my skin just keeps right on top of my face, forming clogs, and whie heads and other nastiness.

i am sorry it didn't work for you after a year.

this is not related but seriously, a chuck norris emoticon?

its the barren all over...

:chuck:

When i was on differin? Sadly, there was no way to stop the breakouts. Thats why I quit differin and went on proactiv. However, proactiv didn't work, and now i am on the DKR. It seems to be working much faster and better than anything else I have used.

Share this post


Link to post
Share on other sites

thanks again, for replying, and good luck with the new regimen

i have an appt with another derm, and i am hoping she can actually look at my face, and come up with a plan that suite me. Unfortunately, most anything BP works for me for abut three days of great improvements, then irritation gives way to weak uneven skin with small but immortal break outs

i am starting to think too much is my problem.

Share this post


Link to post
Share on other sites
thanks again, for replying, and good luck with the new regimen

i have an appt with another derm, and i am hoping she can actually look at my face, and come up with a plan that suite me. Unfortunately, most anything BP works for me for abut three days of great improvements, then irritation gives way to weak uneven skin with small but immortal break outs

i am starting to think too much is my problem.

No problem. If you have any other questions about differin, just send me a message.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×